中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 10)

Items/Page:    Sort:
Random table and hash coding-based binary code obfuscation against stack trace analysis [期刊论文]
IET INFORMATION SECURITY, 2016-01-01, 卷号: 10, 期号: 1, 页码: 18-27
Xie, X;  Lu, B;  Gong, DF;  Luo, XY;  Liu, FL
  |  
 
Statically-directed dynamic taint analysis [期刊论文]
Chinese Journal of Electronics, 2014-01-01, 卷号: 23, 期号: 1, 页码: 18-24
Chen, Kai (1); Zhang, Yingjun (2)

 
High throughput VLSI architecture for H.264/AVC context-based adaptive binary arithmetic coding (CABAC) decoding [期刊论文]
JOURNAL OF ZHEJIANG UNIVERSITY-SCIENCE C-COMPUTERS & ELECTRONICS, 2013-01-01, 卷号: 14, 期号: 6, 页码: 449-463
Huang, Kai; Ma, De; Yan, Rong-jie; Ge, Hai-tong; Yan, Xiao-lang

 
Heuristic path pruning algorithm based on error handling pattern recognition in detecting vulnerability [会议论文]
2013 IEEE 37th Annual Computer Software and Applications Conference Workshops, COMPSACW 2013, Kyoto, Japan, July 22, 2013 - July 26, 2013
Chen, Dong (1); Zhang, Yang (1); Cheng, Liang (1); Deng, Yi (1); Sun, Xiaoshan (1)

 
semantic remote attestation for security policy [会议论文]
semantic remote attestation for security policy, Seoul, 2010
Qian Zhang; Yeping He; Ce Meng
  |  
 
an efficient one-key carter-wegman message authentication code [会议论文]
2006 International Conference on Computational Intelligence and Security, ICCIAS 2006, Guangzhou, China, October 3,
Xu Jin; Wang Dayin; Lin Dongdai; Wu Wenling
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
Ieee Transactions on Information Theory, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng Dengguo; Wu WL
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2021  中国科学院软件研究所 - Feedback
Powered by CSpace